# SDR 20000803SH007

- Difficulty date: June 20, 2000
- Submitted: August 3, 2000
- Operation: General aviation
- Propeller: Allsn A6441FN606
- System (JASC): 6110 · Propeller Assembly
- Part: Brush Block
- Part number: 6506709
- Condition: Cracked
- Component: Leaf Assy
- Component part number: 6522591
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN METAL, PN 6506709, IN BRUSH BLOCK LEAF ASSEMBLY.  (X)
